Toggle Main Menu Toggle Search

Open Access padlockePrints

Convection driven geodynamo models of varying Ekman number

Lookup NU author(s): Dr Graeme Sarson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Sarson GR, Jones CA, Longbottom AW

Publication type: Article

Publication status: Published

Journal: Geophysical and Astrophysical Fluid Dynamics

Year: 1998

Volume: 88

Pages: 225-259

Print publication date: 01/01/1998

ISSN (print): 0309-1929

ISSN (electronic): 1026-7506

Publisher: Taylor & Francis Ltd.

URL: http://dx.doi.org/10.1080/03091929808245475

DOI: 10.1080/03091929808245475


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share